# SDR NSVA2011282

- Difficulty date: October 30, 2011
- Submitted: November 1, 2011
- Operation: Air carrier
- Aircraft: N198CJ
- Make and model: Saab 340B
- Aircraft serial: 198
- Aircraft time: 43,108 hours, 51,191 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUSLY INSTALLED DOUBLER REPAIR TO LT FUSELAGE NOT IN THE DAMAGE LOG.  THE DOUBLER WAS FIRST INSTALLED IN OCTOBER 1997 (REF SAAB STATEMENT 72SD0721 DATED 10/27/1997) AND AGAIN 4/8/2000.  REF SAAB DOC#72LKS3079 & THE PRINCIPLES OF THE SRM 53-70-10 PG 215. FIG 209. FAA FORM 337 DATED 4/8/2000 AND EAGLE AVIATION NON-ROUTINE #35451 DATED 3/22/2000.  FLAP ALSO HAS CORROSION DAMAGE MAPPED ON THE UPPER SURFACE OF 541AT FROM WS 42.3 TO WS 217.6 FOR REF. SEE TD340-27-11-15, AND MM-409# 405080, CONTROL # 198-28.
